# SDR UIEA2011030800148

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14124
- Part serial: GU168
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING U/D SERVICE DOOR SLIDE DEPLOYMENT TEST FOUND SLIDE AUTOMATIC AND MANUAL DEPLOY FUNCITONAL FAIL.  (OPEN)
